Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 137, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 11, 2011, 6:13 PM CDT for 5 counties in Alabama. It was in force for 47 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 11, 2011, 6:13 PM CDT (23:13 UTC)
- Expired
- Apr 11, 2011, 7:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Bibb County, AL, Greene County, AL, Jefferson County, AL, Pickens County, AL, Tuscaloosa County, AL
The radar
The Birmingham radar (KBMX), 39 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 11, 6:30 PM CDT | TSTM WND DMG | Coker, AL | TREES DOWN ALONG SIPSEY VALLEY ROAD, COUNTY ROAD 140, PATE ROAD,ROMULUS ROAD, AND SAM SUTTON ROAD. |
| Apr 11, 6:31 PM CDT | TSTM WND DMG | 4 Nne Holt, AL | NUMEROUS TREES DOWN AROUND LAKE NICOL. |
| Apr 11, 6:31 PM CDT | TSTM WND DMG | 6 W Northport, AL | TREES DOWN ALONG SIPSEY VALLEY ROAD AND COUNTY ROAD 140. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 11, 4:05 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.2 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -684 J/kg
- Mixed-layer LCL
- 606 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
065
WUUS54 KBMX 112313
SVRBMX
ALC007-063-073-107-125-120000-
/O.NEW.KBMX.SV.W.0137.110411T2313Z-110412T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
613 PM CDT MON APR 11 2011
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL BIBB COUNTY IN CENTRAL ALABAMA...
EXTREME NORTH CENTRAL GREENE COUNTY IN WEST CENTRAL ALABAMA...
SOUTHWESTERN JEFFERSON COUNTY IN CENTRAL ALABAMA...
EAST CENTRAL PICKENS COUNTY IN WEST CENTRAL ALABAMA...
CENTRAL TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...
* UNTIL 700 PM CDT
* AT 611 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR GORDO...AND MOVING EAST AT 60
MPH.
* LOCATIONS IMPACTED INCLUDE...
NORTHPORT...TUSCALOOSA...HOLT...HUEYTOWN...BESSEMER...COKER...LAKE
LURLEEN STATE PARK AND LAKE TUSCALOOSA BINION CREEK LANDING.
THIS INCLUDES...
INTERSTATE 459 EXIT NUMBER 1...
INTERSTATE 20 EXIT NUMBERS 68 THROUGH 113...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
PICKENS COUNTY. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING
FOR WESTERN ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3357 8698 3330 8693 3329 8693 3327 8697
3325 8698 3325 8702 3317 8702 3317 8698
3308 8801 3336 8802
TIME...MOT...LOC 2313Z 260DEG 51KT 3328 8783
$$
GOGGINS2 follow-up statements
303
WWUS54 KBMX 112327
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
627 PM CDT MON APR 11 2011
ALC063-107-112337-
/O.CAN.KBMX.SV.W.0137.000000T0000Z-110412T0000Z/
GREENE AL-PICKENS AL-
627 PM CDT MON APR 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PICKENS AND
EXTREME NORTH CENTRAL GREENE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3357 8698 3329 8693 3327 8697 3325 8698
3325 8702 3317 8702 3317 8698 3310 8777
3340 8780
TIME...MOT...LOC 2327Z 260DEG 51KT 3331 8759
$$
ALC007-073-125-120000-
/O.CON.KBMX.SV.W.0137.000000T0000Z-110412T0000Z/
BIBB AL-TUSCALOOSA AL-JEFFERSON AL-
627 PM CDT MON APR 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
JEFFERSON...CENTRAL TUSCALOOSA AND NORTH CENTRAL BIBB COUNTIES UNTIL
700 PM CDT...
AT 624 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR LAKE LURLEEN STATE PARK...OR 5
MILES NORTHWEST OF NORTHPORT...MOVING EAST AT 60 MPH.
LOCATIONS IMPACTED INCLUDE...
TUSCALOOSA...HOLT...HUEYTOWN...BESSEMER...BRYANT DENNY STADIUM...
MCFARLAND MALL...UNIVERSITY MALL...DEERLICK CREEK CAMPGROUNDS...
LAKE WILDWOOD AND COALING.
THIS INCLUDES...
INTERSTATE 459 EXIT NUMBER 1...
INTERSTATE 20 EXIT NUMBERS 68 THROUGH 110...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
WESTERN ALABAMA. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3357 8698 3329 8693 3327 8697 3325 8698
3325 8702 3317 8702 3317 8698 3310 8777
3340 8780
TIME...MOT...LOC 2327Z 260DEG 51KT 3331 8759
$$
27685
WWUS54 KBMX 112345
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
645 PM CDT MON APR 11 2011
ALC007-073-125-120000-
/O.CON.KBMX.SV.W.0137.000000T0000Z-110412T0000Z/
BIBB AL-TUSCALOOSA AL-JEFFERSON AL-
645 PM CDT MON APR 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
JEFFERSON...CENTRAL TUSCALOOSA AND NORTH CENTRAL BIBB COUNTIES UNTIL
700 PM CDT...
AT 643 PM CDT...EMERGENCY MANAGEMENT REPORTED A SEVERE THUNDERSTORM
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
6 MILES SOUTHWEST OF BULL CITY...OR 13 MILES NORTHEAST OF HOLT...
MOVING EAST AT 60 MPH.
LOCATIONS IMPACTED INCLUDE...
HUEYTOWN...BESSEMER...VANCE...BULL CITY...ABERNANT...WOODSTOCK
JUNCTION...LAKE VIEW...OAK GROVE...NORTH JOHNS AND TANNEHILL
IRONWORKS STATE PARK.
THIS INCLUDES...
INTERSTATE 459 EXIT NUMBER 1...
INTERSTATE 20 EXIT NUMBERS 73 THROUGH 110...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
WESTERN ALABAMA. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3357 8698 3329 8693 3327 8697 3325 8698
3325 8702 3317 8702 3317 8698 3314 8754
3345 8755
TIME...MOT...LOC 2345Z 260DEG 51KT 3335 8729
$$
27What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 2:49 PM CDT, 3 hours 24 minutes earlier.
Area forecast discussion, Apr 11, 2:49 PM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 249 PM CDT MON APR 11 2011 .DISCUSSION... ENVIRONMENT WILL SLOWLY DESTABILIZE ACROSS THE AREA THRU THE REMAINDER OF THE AFTN AS THE CAPE THAT HAS BEEN IN PLACE ALL DAY FINALLY ERODES. SQUALL LINE HAS HAD A HARD TIME PROGRESSING EWD THUS FAR BUT IS EXPECTED TO PICK UP FORWARD SPEED AS THE DAY PROGRESSES AND THE SFC RIDGE BREAKS DOWN. PREVIOUS TIMING FOR THE WRN HALF OF THE CWA HAS BEEN PUSHED BACK TO ACCOUNT FOR THIS SLOWER TREND. HOWEVER TIMING IN THE EAST IS STILL REPRESENTATIVE. STRONG SWRLY WINDS AND DRY AIR ALOFT WILL KEEP THE DAMAGING WIND THREAT HIGH. SOME LARGE HAIL IS ALSO POSSIBLE BUT TO A SMALLER DEGREE THAN THE WINDS. ISOLATED TORNADOES AND FLOODING WILL PRESENT THE LOWEST THREAT WITH THIS SYSTEM. THE LINE SHOULD MOVE QUICKLY ENOUGH THRU THE AREA TO PREVENT ANY WIDESPREAD FLOODING CONCERNS...BUT TRAINING CELLS COULD LEAD TO SOME BRIEF LOCALIZED FLASH FLOODING ISSUES. EVEN THOUGH THE THREAT FOR TORNADOES IS RATHER LOW...THERE IS THE POSSIBILITY OF A BRIEF SPIN-UP WITHIN THE LINE...ESPECIALLY W OF I-65. MORE PLEASANT WEATHER IS IN STORE ON TUE AS A SLIGHTLY DRIER AND COOLER AIR MASS FILTERS INTO THE REGION. TEMPS WILL NOT DROP SIGNIFICANTLY BUT THEY SHOULD AT LEAST FALL BACK TO NORMAL FOR THIS TIME OF YEAR...WITH HIGHS IN THE UPPER 60S NORTH TO MID 70S SOUTH. SFC HIGH PRESSURE WILL STICK AROUND THRU WED AND THEN BEGIN TO PUSH OFF TO THE E AS THE NEXT STORM SYSTEM TAKES SHAPE TO OUR W. THE SFC LOW ASSOCIATED WITH THIS SECOND SYSTEM WILL TRACK EWD DRAGGING ANOTHER COLD FRONT THRU THE AREA LATE IN THE WEEK. MODEL DIFFERENCES ARE STILL TOO GREAT FOR DETERMINING ANY DETAILS...BUT IT DOES APPEAR THAT THE FRONT AND ASSOCIATED SHOWERS/STORMS WILL MOST LIKELY MOVE THRU LATE FRI. THIS SCENARIO WOULD PAVE THE WAY FOR A FAIRLY NICE AND QUIET WEEKEND ACROSS CENTRAL ALABAMA. THIS IS UNLESS MODELS BEGIN TO SLOW THE SYSTEM DOWN...WHICH THEY TEND TO DO. 19 && .AVIATION... 18Z TAF DISCUSSION. PRESSURE GRADIENT AHEAD OF DEVELOPING STORM SYSTEM WILL ALLOW BREEZY CONDITIONS TO DEVELOP. SOUTH TO SOUTHWEST WINDS WILL GRADUALLY INCREASE AS MIXING DEEPENS THIS AFTERNOON. LOOK FOR SUSTAINED WINDS 14 TO 18KTS...WITH GUSTS UP TO 28KTS OR SO LATE THIS AFTERNOON. WIND SHIFT WITH COLD FRONT WEST/NORTHWEST STARTING AROUND 02Z AT BHM/TCL AND PROGRESSING EASTWARD TO NEAR TOI BY 06Z. WINDS AROUND 10KTS. THUNDERSTORMS/BROKEN SQUALL LINE WILL BE CONFINED TO AREAS ALONG AND JUST AHEAD OF THE FRONT. MENTIONED VCTS IN THE 21-00Z FRAME. GAVE ALL TERMINALS PREVAILING THUNDER DUE TO CONFIDENCE IN FORCING AND DEVELOPMENT RANGING FROM 22-03Z. MAY NEED TO BE ADJUSTED AS THE LINE GETS DEVELOPED BUT PUT IN BEST POTENTIAL. POST FRONTAL STRATOCUMULUS WILL INVADE CENTRAL ALABAMA AFTER 3 TO 6Z. MAY SEE CLEARING 15Z BUT LEFT OUT OF THE TAFS FOR NOW. LOOK FOR THIS ADDITION IN LATER TERMINAL RELEASES. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. 16 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 54 67 40 74 47 / 80 10 0 0 0 ANNISTON 55 69 44 77 49 / 80 10 0 0 0 BIRMINGHAM 54 71 44 77 51 / 70 10 0 0 0 TUSCALOOSA 53 74 45 78 51 / 50 0 0 0 0 CALERA 54 71 45 76 49 / 80 0 0 0 0 AUBURN 57 71 47 76 51 / 80 0 0 0 0 MONTGOMERY 56 76 48 80 50 / 80 0 0 0 0 TROY 57 74 46 79 51 / 80 0 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR ALL OF CENTRAL ALABAMA. && 19/16
Hazardous weather outlook, Apr 11, 4:55 PM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 455 PM CDT MON APR 11 2011 ALZ011>015-017>050-130000- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 455 PM CDT MON APR 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF CENTRAL ALABAMA THROUGH MUCH OF TONIGHT. THE HAZARDOUS THREATS WITH THESE STORMS INCLUDE DAMAGING WINDS AND LARGE HAIL. ISOLATED TORNADOES ARE ALSO POSSIBLE EMBEDDED WITHIN THE LINE OF THUNDERSTORMS. THE IMPACTS LAST INTO THE EARLY EVENING ACROSS THE NORTHWEST...AND LAST UNTIL AROUND 1 AM OR LATER ACROSS THE SOUTHEAST. THESE STORMS WILL FORM ALONG AND AHEAD OF A COLD FRONT THAT WILL MOVE WEST TO EAST THROUGH TONIGHT. WINDY CONDITIONS ARE EXPECTED TONIGHT. SOUTH TO SOUTHWEST WINDS OF 15 TO 20 MPH WITH GUSTS OF 30 TO 35 MPH ARE ANTICIPATED AHEAD OF THE COLD FRONT. THESE WINDS ARE EXPECTED OUTSIDE THE THUNDERSTORM AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WINDY CONDITIONS ARE POSSIBLE BEHIND A STRONG COLD FRONT ON SATURDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL CONTINUE TO BE NECESSARY TONIGHT DUE TO THE SEVERE WEATHER THREAT. 08/MNK
In the hours before
Special weather statement, Apr 11, 5:12 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
512 PM CDT MON APR 11 2011
ALZ011>015-112300-
FAYETTE AL-LAMAR AL-MARION AL-WALKER AL-WINSTON AL-
512 PM CDT MON APR 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MARION...WINSTON...
LAMAR...NORTHWESTERN WALKER AND NORTHERN FAYETTE COUNTIES UNTIL 600
PM CDT...
AT 507 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM HAMILTON TO CALEDONIA...AND
MOVING EAST AT 60 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
VERNON...
WINFIELD...
HALEYVILLE...
LYNN...
CARBON HILL...
&&
LAT...LON 3371 8826 3416 8801 3431 8726 3430 8711
3422 8710 3380 8734 3361 8827
TIME...MOT...LOC 2212Z 256DEG 50KT 3410 8795 3370 8816
GOGGINSLocal storm report, Apr 11, 6:13 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
613 PM CDT MON APR 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM TSTM WND DMG ALICEVILLE 33.13N 88.16W
04/11/2011 PICKENS AL LAW ENFORCEMENT
NUMEROUS TREES DOWN IN AND AROUND ALICEVILLE
&&
HBThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 3:52 AM CDT | Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 20 hr |
| Apr 11, 5:12 PM CDT | Special Weather Statement | BMX | Fayette, Lamar, Marion, Winston | 48 min |
| Apr 11, 5:36 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter, Tuscaloosa | 39 min |
| Apr 11, 5:42 PM CDT | Tornado Warning | BMX | Fayette, Walker | 22 min |
| Apr 11, 6:08 PM CDT | Tornado Warning | BMX | Greene, Pickens, Tuscaloosa | 37 min |
| Apr 11, 6:17 PM CDT | Special Weather Statement | BMX | Blount, Walker | 43 min |
| Apr 11, 6:38 PM CDT | Tornado Warning | BMX | Bibb, Tuscaloosa | 29 min |
| Apr 11, 6:43 PM CDT | Tornado Warning | BMX | Greene, Hale | 15 min |
| Apr 11, 6:43 PM CDT | Tornado Warning | BMX | Bibb, Hale, Tuscaloosa | 14 min |
| Apr 11, 6:48 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Dallas, Greene, Hale, Jefferson and 5 more | 57 min |
| Apr 11, 6:52 PM CDT | Tornado Warning | BMX | Blount | 38 min |
| Apr 11, 6:53 PM CDT | Tornado Warning | BMX | Jefferson, Tuscaloosa | 52 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.